# SDR USAA2012022200022

- Difficulty date: February 16, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 56,528 hours, 38,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236422
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK FUSELAGE SKIN BETWEEN BS 727F & BS 727G, S24L.  REPAIRED FUSELAGE SKIN BETWEEN BS 727F & BS 727G, S24L IAW EA 201864.
